Claim Missing Document

Found 1 Documents
Journal : CAUCHY: Jurnal Matematika Murni dan Aplikasi

Local Hölder Regularity of Weak Solutions for Singular Parabolic Systems of p-Laplacian Type Mohamad Muslikh; Khoirunisa, Khoirunisa; Karim, Corina; Muslikh, M.
CAUCHY Vol 7, No 1 (2021): CAUCHY: Jurnal Matematika Murni dan Aplikasi
Publisher : Mathematics Department, Maulana Malik Ibrahim State Islamic University of Malang

Show Abstract | Download Original | Original Source | Check in Google Scholar | DOI: 10.18860/ca.v7i1.13105


In this paper, the Hölder regularity of weak solutions for singular parabolic systems of p-Laplacian type is investigated. By the Poincare inequality, we show that its weak solutions within Hölder space.